# SDR VJ970300

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- Engine: Pwa JT8D7B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 577957
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A-LOOP LIGHT NR 2 ENGINE ILLUMINATED; SUBSEQUENTLY FIRE WARNING OCCURRED.  FIRE WARNING CEASED WHEN THROTTLE RETARDED TO IDLE.  REPLACED NR 2 ENGINE FUEL HEATER TUBING FROM 13TH STAGE TO ENGINE ANTI-ICE VALVE.  RAN ENGINE AND PERFORMED LEAK CHECK AND  NO DEFECTS NOTED IAW WITH MM 73-11-2 AND 75-10-2.
